Academic Journals Database
Disseminating quality controlled scientific knowledge

Maximum Likelihood Estimation for Generalized Pareto Distribution under Progressive Censoring with Binomial Removals

Author(s): Bander Al-Zahrani

Journal: Open Journal of Statistics
ISSN 2161-718X

Volume: 02;
Issue: 04;
Start page: 420;
Date: 2012;
Original page

Keywords: Pareto Distribution | Binomial Removal | Progressive Censoring | Maximum Likelihood Estimator

The paper deals with the estimation problem for the generalized Pareto distribution based on progressive type-II censoring with random removals. The number of components removed at each failure time is assumed to follow a binomial distribution. Maximum likelihood estimators and the asymptotic variance-covariance matrix of the estimates are obtained. Finally, a numerical example is given to illustrate the obtained results
Save time & money - Smart Internet Solutions      Why do you need a reservation system?